# SDR AUS20011155

- Difficulty date: October 28, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM563B2
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 32EN614
- Condition: Faulty
- Location: Stab Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: C

## Discrepancy

(AUS) HORIZONTAL STABILISER UPPER LIMIT SWITCH SUSPECT FAULTY.
